# SDR CA070514015

- Difficulty date: March 3, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Unserviceable
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, THE ENGINE EXPERIENCED UNCOMMANDED TORQUE REDUCTIONS ACCOMPANIED BY FEATHERING OF THE PROPELLER.  THE ENGINE WAS SHUTDOWN IN FLIGHT.  THE ENGINE AUTO-FEATHER UNIT WAS SUBSEQUENTLY REPLACED. (TC NR 20070514015)
